If you need an accessible version of this item please contact JSTOR User Support

Multiplication—repeated addition?

ROBERT D. BECHTEL and LYLE J. DIXON
The Arithmetic Teacher
Vol. 14, No. 5 (MAY 1967), pp. 373-376
Stable URL: http://www.jstor.org/stable/41185606
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Multiplication—repeated addition?
Preview not available

Page Thumbnails

  • Thumbnail: Page 
373
    373
  • Thumbnail: Page 
374
    374
  • Thumbnail: Page 
375
    375
  • Thumbnail: Page 
376
    376